# SDR GTIA2022021036269

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 56,191 hours, 25,831 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION OUT OF 10,000'--
